# SDR UIEA2022101701148

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL BAFFLES FOR REPLACEMENT FOUND OVERSIZE HOLE ABOVE STR 26L @STA. 500 IN FRAME WEB (REPAIRED DAMAGED FRAME IN FWD CARGO BAY @STA. 500 OUTBOARD OF STR. 26L PER ER#22-02326 REV IR)
